I am taking Phentramine as prescribed by a doctor which yes is a diet pill. I became sick with a sore throat a few days after taking it and lost my appetite quite a bit which is strange because i love food. This week alone, as in the past 7 days, I lost 15lbs exactly. I know this is abnormal but normal for someone who has probably consumed 100 calories in 3 days. So please keep this in mind. The first day of this whole thing which was exactly 3 days ago I developed a cold, came home that night and was in extreme agony. I had the worst body pains I have ever experienced in my entire life. I was standing up in lab and had to take a seat after about 5 minutes of trying to resist a black out, began to sweat abnormally, got a bit anxious as my brain started tingling and my legs got weak, then my hearing was gone and this is when I sat down. I thought this was weird and even now want to brush this off thinking that it could be a part of my lack of eating even though it was only one day. As the week progressed the body aches progressed too, soon accompanied by the following...
switching from sweating to freezing
my skin became very sensitive when I would run my hand up and down it
I developed a strange shiver that would happen at very random times
I started having some involuntary movements to where my elbow would suddenly jerk outward or my foot would slightly kick.
My eyes weren't right, I don't know if I could describe them as blurry, strained or just unable to focus.
My walking slowed down substantially and I began to get very weak
While all these symptoms were building I still endured the body pains to the point that I could not walk because it hurt so badly
Looking at all these signs, and given the time of year it is, I automatically assumed flu. Although I had no temperature and did not feel nauseous. Everyone around me has the flu at the moment.
The moment I started my menstrual cycle, which was about a day ago, the problems diminished significantly. I was surprised and firmly believed this could have just been a very strange way of preparing for it as I had never experienced this before. While my body aches and killer headache is gone. I am still a little weak but even worse I am still light headed, slightly nauseous, still have those little jerks / involuntary movements although they are only once or twice every half hour or so. My vision is still distorted to some extent. My heart still beats faster than I believe it should and I am so exhausted even though I haven't done a thing all day long. I've been awake for 8 hours.
Now here is where I became concerned. Having all of these problems hit very suddenly. My heartbeat seems about regular right now as I am sitting down in bed, but when I walk up a flight of stairs it starts raising as if I had just ran around the block, I will have to take a breather and then continue. My heart was at 111 bpm a minute the other day. I have been overly irritate although this could stem from my bipolar disorder or the fact that I started my menstrual cycle the other day. I mean this has been max of 3 days of not eating, basically anything. Would these extreme effects actually stem from that? Could this be a sign of diabetes? I do not have signs like frequent urination or tingling feet, my hands do tingle though, hunger or thirst.
I have heard as i've been reading everywhere that the symptoms of anxiety and anxiety attacks are near the same, along with the symptoms of malnourishment so it's a tossup. However the option of anxiety seems odd seeing as i have not been anxious and these symptoms have lasted for days, the malnourishment also seems a bit odd seeing as I was eating just fine the day that this all occurred.
One of the reasons that sent me here other than some of the symptoms i've described is that about 6 months ago my skin on my legs started to itch profusely. Only during the day when I was sweating though. I could sound like a complete hypochondriac however I feel its better safe than sorry, doesnt hurt to seek advice.
Regarding the doctor or ER, that is not an option for me right now as my health insurance has expired. I will have it once again on Feb 15th.
Thank you again all!
Is this a reaction to the diet pill? Go to adverse reactions, you may be having some of these: http://www.drugs.com/pro/phentermine.html
Fortunately, the diabetes part of it is rather simple. Go to Walmart and get a cheap blood glucose meter (Relion brand) and test your blood sugar.
You can read about healthy blood sugar targets here.
|All times are GMT +1. The time now is 04:04.|
Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.